# SDR SWAA2021112331826

- Difficulty date: October 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 5 AT RT WING ; 2021-486529 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [02] CALIPER P/N 500-752-20 S/N B21038259 DUE DATE 10 AUG 22; [03] RADIUS GAUG P/N 2204A57 S/N AE-408657 DUE DATE NOV-02/2021; [04] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN:210138503; DUE DATE: 05-MAR-22; [05] REPAIRED LOWER SURFACE SLAT 5 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4; FIGURE 202; THIS REPAIR IS CATEGORY A; AND NOT FURTHER ACTION AND REINSPECTION REQUIRED.SEE INDIVIDUAL SIGNOFFS BELOW.; [06] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGNOFFS BELOW
